# SDR ASAA2018052944824

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,801 hours, 6,798 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Location: Rt
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMS OPERATION ON SCRATCHPAD, AND MAP FIXES WENT AWAY.  ACFT GROUNDED. RT FMC LOGGED WATCHDOG TIMER FAULT LAST LEG. ACCOMPLISHED R FMC GROUND VERIFICATION TEST IAW AMM 34-61-00,TEST PASSED.
